MathSciNet Relay Station
MathSciNet bibliographic data
MR666413 60F05 (62E20)
Matsunawa, T. Some strong $\varepsilon$-equivalence of random variables. Ann. Inst. Statist. Math. 34 (1982), no. 2, 209–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement